# SDR UPS03841562

- Difficulty date: October 22, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERNAL FINGER DOUBLER IS CORRODED BEYOND LIMITS STATION 190-355 AT LONGERON 31L.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5773863 AND SRM 51-1-20D, 51-1-21.
